# SDR HNAA2020122800377

- Difficulty date: December 25, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 45,050 hours, 41,451 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Sps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL GOT SPS INOPERABLE FOLLOWED SPS ADVANCE.  SUSPECTED ONE OF THE 2 AOA VANES TO HAVE STUCK DURING TAKEOFF DUE TO ICE VERIFIED BOTH AOA VANES FREEDOM TO MOVE AND PEFORMED STALL PROTECTION SYSTEM OPERATIONAL TEST, IAW EMB 145 AMM 27-36-00-700-801-A.  OPERATIONAL CHECK NORMAL, NO FUTHER DEFECTS NOTED AT THIS TIME.
